Resultados globales: 3 registros encontrados en 0.02 segundos.
Artículos, Encontrados 3 registros
Artículos Encontrados 3 registros  
1.
6 p, 3.0 MB Minimum action path theory reveals the details of stochastic transitions out of oscillatory states / Cruz Moreno, Roberto de la (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Perez-Carrasco, Ruben (University College London. Department of Mathematics (UK)) ; Guerrero, Pilar (University College London. Department of Mathematics (UK)) ; Alarcón Cor, Tomás (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Page, Karen M. (University College London. Department of Mathematics (UK)) ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
Cell state determination is the outcome of intrinsically stochastic biochemical reactions. Transitions between such states are studied as noise-driven escape problems in the chemical species space. Escape can occur via multiple possible multidimensional paths, with probabilities depending nonlocally on the noise. [...]
2018 - 10.1103/PhysRevLett.120.128102
Physical review letters, Vol. 120, Issue 12 (March 2018) , art. 128102  
2.
27 p, 3.0 MB A multiscale model of epigenetic heterogeneity-driven cell fate decision-making / Folguera Blasco, Núria (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Pérez Carrasco, Rubén (University College London. Department of Mathematics) ; Cuyàs, Elisabet (Institut d'Investigació Biomèdica de Girona) ; Menendez, Javier A. (Institut d'Investigació Biomèdica de Girona) ; Alarcón Cor, Tomás (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
The inherent capacity of somatic cells to switch their phenotypic status in response to damage stimuli in vivo might have a pivotal role in ageing and cancer. However, how the entryexit mechanisms of phenotype reprogramming are established remains poorly understood. [...]
2019 - 10.1371/journal.pcbi.1006592
PLoS computational biology, Vol. 15, Issue 4 (April 2019) , art. e1006592  
3.
2 p, 566.7 KB De la Cruz et al. Reply / Cruz Moreno, Roberto de la (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Perez-Carrasco, Rubén (University College London. Department of Mathematics) ; Guerrero, Pilar (University College London. Department of Mathematics) ; Alarcón Cor, Tomás (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Page, Karen M. (University College London. Department of Mathematics)
2019 - 10.1103/PhysRevLett.122.059802
Physical review letters, Vol. 122, Issue 5 (February 2019) , art. 059802  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.